# SDR SWAA2024022145542

- Difficulty date: January 27, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N8681M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36904
- Aircraft time: 27,018 hours, 13,174 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN AND AROUND NUTPLATE HOLES AT BS 987+6 ;RBL36<[01] REMOVED CORROSION ON SUPPORT (P/N 147A5710-2) BS 987+6; RBL 36. ORIGINAL MATERIAL THICKNESS IS .050? REMOVED .015? OF MATERIAL FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1. REMOVED AND REPLACED SUPPORT (P/N 147A5710-2) IAW SRM 51-40-02.;[02] C/W PART REPLACEMENT
